American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Nicolas Bédaride and Michael Rao. Regular simplices and periodic billiard orbits. Proc. Amer. Math. Soc. 142 (2014) 3511-3519.
Abstract, references, and article information   
View Article: PDF

[2] Hiroki Kodama and Shigenori Matsumoto. Minimal $C^1$-diffeomorphisms of the circle which admit measurable fundamental domains. Proc. Amer. Math. Soc. 141 (2013) 2061-2067.
Abstract, references, and article information   
View Article: PDF

[3] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF

[4] Lluís Alsedà and Sylvie Ruette. Periodic orbits of large diameter for circle maps. Proc. Amer. Math. Soc. 138 (2010) 3211-3217. MR 2653946.
Abstract, references, and article information   
View Article: PDF

[5] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1